It is observed that the existence of an attracting set in the class of solutions to the stochastic Lagrangian variational principle leads to a natural problem of convergence of diffusions in the Carlen class. It is then shown how dynamical properties enable one to prove some convergence results in the two-dimensional Gaussian case.

A connection between quantum dynamics and approximation of Markov diffusions / L.M. Morato, S. Ugolini. - In: JOURNAL OF MATHEMATICAL PHYSICS. - ISSN 0022-2488. - 35:9(1994), pp. 4505-4516.

A connection between quantum dynamics and approximation of Markov diffusions

S. Ugolini
Ultimo
1994

Abstract

It is observed that the existence of an attracting set in the class of solutions to the stochastic Lagrangian variational principle leads to a natural problem of convergence of diffusions in the Carlen class. It is then shown how dynamical properties enable one to prove some convergence results in the two-dimensional Gaussian case.
Stochastic calculus; Nelson diffusions; converge; systems
Settore MAT/06 - Probabilita' e Statistica Matematica
Settore MAT/07 - Fisica Matematica
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/380748
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 4
social impact